MAUDE Adverse Event Report: ICU Medical, Inc. Jelco ViaValve Safety IV Catheter; Catheter,intravascular,therapeutic,short-term less than 30 days

ICU Medical, Inc. Jelco ViaValve Safety IV Catheter; Catheter,intravascular,therapeutic,short-term less than 30 days
Catalog Number 326700
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2026
Type of Reportable Event Malfunction

Brand Name
Jelco ViaValve Safety IV Catheter
Common Device Name
Catheter,intravascular,therapeutic,short-term less than 30 days
Manufacturer (Section D)
ICU Medical, Inc.
201 west queen st
southington CT 06489
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50430905
Report Number1219611-2026-00018
Device Sequence Number18436187
Product Code FOZ
UDI-Device Identifier10351688077424
UDI-Public(01)10351688077424(17)280308(10)6191797
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K113700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number326700
Device Lot Number6191797
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2026
Supplement Date Received by Manufacturer09/01/2026
Initial Report FDA Received Date08/25/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown